Alert archive / Louisiana / Tornado Warnings in 2016
Tornado Warning 54, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 30, 2016, 1:30 AM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 1:30 AM CDT (06:30 UTC)
- Expired
- Apr 30, 2016, 2:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bossier Parish, LA, Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 40 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
080
WFUS54 KSHV 300630
TORSHV
LAC015-017-300715-
/O.NEW.KSHV.TO.W.0054.160430T0630Z-160430T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 215 AM CDT
* AT 129 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BELCHER...OR 19 MILES NORTHWEST OF BOSSIER CITY...
MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL CADDO AND NORTHWESTERN BOSSIER PARISHES...INCLUDING
THE FOLLOWING LOCATIONS: ALDEN BRIDGE...CAVETT...ROCKY MOUNT AND
IVAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3272 9387 3283 9389 3294 9353 3277 9349
TIME...MOT...LOC 0629Z 249DEG 27KT 3276 9384
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
062 follow-up statements
424
WWUS54 KSHV 300649
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 AM CDT SAT APR 30 2016
LAC017-300658-
/O.CAN.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
CADDO LA-
149 AM CDT SAT APR 30 2016
...THE TORNADO WARNING FOR NORTH CENTRAL CADDO PARISH IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0648Z 247DEG 27KT 3283 9366
$$
LAC015-300715-
/O.CON.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
BOSSIER LA-
149 AM CDT SAT APR 30 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTH
CENTRAL BOSSIER PARISH...
AT 148 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PLAIN DEALING...OR 16 MILES SOUTHWEST OF SPRINGHILL...
MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0648Z 247DEG 27KT 3283 9366
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
06771
WWUS54 KSHV 300706
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 AM CDT SAT APR 30 2016
LAC015-300715-
/O.EXP.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
BOSSIER LA-
206 AM CDT SAT APR 30 2016
...THE TORNADO WARNING FOR NORTH CENTRAL BOSSIER PARISH WILL EXPIRE
AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0705Z 249DEG 27KT 3283 9366
$$
06What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 30, 1:25 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 30, 1:25 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 AM CDT SAT APR 30 2016
.UPDATE...
JUST SENT A QUICK UPDATE TO REMOVE PORTIONS OF NE TX...SE OK AND
SW AR FROM SVR WATCH #128 ATTM. ALSO ADJUSTED POPS...TEMPS...DEWPT
AND RH GRIDS.
UPDATE ALREADY SENT...13.
&&
.PREV DISCUSSION... /ISSUED 105 AM CDT SAT APR 30 2016/
AVIATION...
FOR THE 30/06Z TAFS...LINE OF STRONG TO SEVERE CONVECTION WILL
CONTINUE TO MOVE ACROSS THE AREA. ALL TAF SITES WILL SEE IMPACTS
ALTHOUGH MOST OF THE STORMS HAVE ALREADY MOVED THROUGH KTYR.
FLIGHT CONDITIONS WILL VARY BETWEEN MVFR/IFR DUE TO THE PRECIP.
LATEST HIGH RESOLUTION MODELS INDICATE THE MAJORITY OF THE STORMS
SHOULD MOVE EAST OF THE AREA BY 30/18Z ALTHOUGH A FEW LINGERING
SHWRS/TSTMS WILL REMAIN POSSIBLE. CIGS SHOULD SLOWLY LIFT INTO THE
VFR AND GRADUALLY BEGIN TO SCATTER OUT BY LATE IN THE TAF PERIOD
AS A COLD FRONT BEGINS TO MOVE ACROSS THE AREA. /09/
PREV DISCUSSION... /ISSUED 1027 PM CDT FRI APR 29 2016/
DISCUSSION...
CURRENT MCS OVER E TX/NW LA/SW AR/SE OK CONTINUES TO SLOWLY EXPAND
ENE THIS EVENING...WITH MOSAIC RADAR IMAGERY INDICATING A SECOND
LINE OF STRONG CONVECTION JUST TO THE W OVER ECNTRL TX JUST AHEAD
OF A WEAK COLD FRONT EXTENDING FROM ERN OK INTO CNTRL TX. THE
SHORT TERM PROGS/LATEST HRRR DEPICT THIS CONVECTION SLOWLY
MARCHING E TONIGHT...WITH THE LINE OF CONVECTION E OF I-35
EVENTUALLY OVERTAKING A PORTION OF THE ONGOING MCS OVER E TX/SW
AR. THE OVERALL HAIL THREAT HAS DIMINISHED THIS EVENING...BUT
STILL HAVE A THREAT FOR DAMAGING WINDS/ISOLATED TORNADOES GIVEN
THE STRONG SHEAR STILL IN PLACE...HENCE THE TOR WATCH REPLACEMENT
WITH SVR WATCH #128 FOR ALL BUT CALDWELL/GRANT/LASALLE PARISHES IN
NCNTRL LA THROUGH 10Z.
THE CURRENT FORECAST LOOKS GOOD...BUT GIVEN THE 00Z
GUIDANCE/HRRR...HAVE REMOVED THE HEAVY RAINFALL WORDING MUCH OF E
TX/SE OK/SW AR SATURDAY...AND REMOVED THE HEAVY RAINFALL WORDING
FOR THE REMAINDER OF THE REGION SATURDAY AFTERNOON AS THE REGION
IS QUICKLY DRY SLOTTED BEHIND THE SHORTWAVE PASSAGE. THUS...THE
CURRENT FLASH FLOOD WATCH SHOULD BE CANCELLED BEFORE THE
EXPIRATION TIMES SATURDAY/SATURDAY NIGHT AS THE THREAT FOR FLASH
FLOODING SHOULD END.
ZONE UPDATE/WATCH ISSUANCE ALREADY OUT...GRIDS WILL BE AVAILABLE
SHORTLY.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 67 82 63 / 70 50 20 50
MLU 81 68 83 65 / 70 70 30 40
DEQ 78 58 81 57 / 50 20 10 40
TXK 80 62 82 60 / 70 30 10 40
ELD 80 65 83 62 / 70 50 20 40
TYR 82 63 81 60 / 50 20 10 50
GGG 83 65 82 61 / 70 30 10 50
LFK 81 69 82 66 / 70 50 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
124>126-136>138-149>151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
13/09/15Hazardous weather outlook, Apr 29, 11:52 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 30, 12:23 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD QUITMAN 32.80N 95.44W
04/29/2016 WOOD TX 911 CALL CENTER
NUMEROUS COUNTY ROADS FLOODED
&&
EVENT NUMBER SHV1600433
21Local storm report, Apr 30, 1:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD GLADEWATER 32.54N 94.95W
04/30/2016 GREGG TX LAW ENFORCEMENT
HWY 80 CLOSED AT LAKE DEVERNIA BOTH EAST AND WEST BOUND
DUE TO FLOODED ROADWAY
&&
EVENT NUMBER SHV1600434
21Local storm report, Apr 30, 1:24 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM FLASH FLOOD GLADEWATER 32.54N 94.95W
04/30/2016 GREGG TX LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING 135 CLOSED 1 MILE SOUTH OF
271
&&
EVENT NUMBER SHV1600435
25Local storm report, Apr 30, 1:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
04/30/2016 GREGG TX LAW ENFORCEMENT
FLOODING REPORTED ON ROAD 1844
&&
EVENT NUMBER SHV1600436
25Local storm report, Apr 30, 1:27 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
04/30/2016 GREGG TX LAW ENFORCEMENT
FLOODING REPORTED AT GEORGE RICHIE ROAD
&&
EVENT NUMBER SHV1600438
25Local storm report, Apr 30, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM FLASH FLOOD LEWISVILLE 33.36N 93.58W
04/30/2016 LAFAYETTE AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HIGH WATER RESCUE IN WESTERN
PORTIONS OF LEWISVILLE.
&&
EVENT NUMBER SHV1600439
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 65 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 8 hr |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 62 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Caddo | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Caddo | 47 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | De Soto | 9 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 60 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Caddo | 13 days |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.